# SDR ASOA03515

- Difficulty date: October 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO VPS FROM ATL, THE CREW NOTICED AN ELECTRICAL SMOKE ODOR IN THE CABIN.  THE AIRCRAFT LANDED SAFELY IN VPS.  MAINTENANCE INSPECTED BEHIND THE RELAY, MULTIFUNCTIONAL COMPUTER AND AVIONICS PANELS WITH NO EVIDENCE OF BURNED WIRING.  GROUND RUNS WERE ALSO PERFORMED WITHOUT DUPLICATING THE ELECTRICAL SMOKE ODOR. AIRCRAFT OK FOR SERVICE.  (M)
